Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Upper level sets of Lelong numbers on ℙ2 and cubic curves

Mathematische Zeitschrift, vol.300, no.3, pp.2917-2930, 2022 (Journal Indexed in SCI)

Upper level sets of Lelong numbers on P-2 and cubic curves

MATHEMATISCHE ZEITSCHRIFT, vol.300, no.3, pp.2917-2930, 2022 (Journal Indexed in SCI) identifier identifier

A note on the products (1(mu)+1)(2(mu)+1) ... (n(mu)+1)

JOURNAL OF NUMBER THEORY, vol.130, no.1, pp.187-191, 2010 (Journal Indexed in SCI) identifier identifier

Cotton flow

CLASSICAL AND QUANTUM GRAVITY, vol.25, no.16, 2008 (Journal Indexed in SCI) identifier identifier identifier

A family of deployable polygons and polyhedra

MECHANISM AND MACHINE THEORY, vol.43, no.5, pp.627-640, 2008 (Journal Indexed in SCI) identifier identifier

On quadratic Poisson brackets

JOURNAL OF MATHEMATICAL PHYSICS, vol.46, no.4, 2005 (Journal Indexed in SCI) identifier identifier

Polyomino convolutions and tiling problems

JOURNAL OF COMBINATORIAL THEORY SERIES A, vol.95, no.2, pp.373-380, 2001 (Journal Indexed in SCI) Creative Commons License identifier identifier

Refereed Congress / Symposium Publications in Proceedings

The Only Complex 4-net is the Hesse Configuration

Arrangements at Home II: Cohomology Jump Loci, Ontario, Canada, 11 - 12 June 2020, pp.1-96

Cotton Flow

Gökova Geometry Topology Conference , Muğla, Turkey, 26 - 31 May 2008, pp.1

Polyhedral linkages synthesized using Cardan Motion along radial axes

12th IFToMM World Congress, Besançon, France, 17 - 21 June 2007, pp.1-6

Books & Book Chapters

TORIC VARIETIES AND THE DIAGONAL PROPERTY

in: ARRANGEMENTS, LOCAL SYSTEMS AND SINGULARITIES, El Zein,Suciu,Tosun,Uludağ,Yuzvinsky, Editor, Birkhäuser , Basel, pp.191-207, 2010

INTEGRABLE SYSTEMS AND GROMOV-WITTEN THEORY

in: TOPICS IN COHOMOLOGICAL STUDIES OF ALGEBRAIC VARIETIES, Pragacz,P., Editor, Birkhäuser , Basel, pp.135-161, 2005